MAUDE Adverse Event Report: GENTHERM MEDICAL HEMOTHERM; HEATER/COOLER

GENTHERM MEDICAL HEMOTHERM; HEATER/COOLER
Model Number 400CE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported a heating malfunction occurred, the device stopped heating near the end of a surgical case.The device was set at 38 degrees, reached set temp at start of case but then dropped and would not rise to set point.The customer could not get the device to heat above 30 degrees even though the high and low heating led indicators are on.No adverse event reported.
 
Event or Problem Description
The customer reported a heating malfunction occurred, the device stopped heating near the end of a surgical case.The device was set at 38 degrees, reached set temp at start of case but then dropped and would not rise to set point.The customer could not get the device to heat above 30 degrees even though the high and low heating led indicators were on.No adverse event reported.

Brand Name
HEMOTHERM
Common Device Name
HEATER/COOLER
Manufacturer (Section D)
GENTHERM MEDICAL
12011 mosteller road
cincinnati OH 45241
MDR Report Key10905050
Report Number1516825-2020-00010
Device Sequence Number982035
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1